# SDR ASAA2012112193352

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 21,227 hours, 6,567 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40DGCR
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 40 hours, 14 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR IN ALL SELECTORS.  PWS FAIL.  WEATHER RADAR WILL NOT GO IN TEST MODE. VERIFIED INSTRUMENT BLOWER OPS GOOD. REPLACED WEATHER RADAR TRANSCEIVER. GROUND VERIFICATION TEST NORMAL REF AMM 34-43-00-710-802-001.
